# SDR YENA2020072200395

- Difficulty date: July 19, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 2125
- Aircraft time: 66,372 hours, 23,902 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 6774E010000
- Part serial: 1288
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 212 hours, 76 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2137,  AFTER TAKEOFF, ECAM NR 1 AIR BLEED FAULT. RETURNED TO FIELD. EMERGENCY DECLARED.  R & R BOTH THE HP VALVE, & PRESSURE REGULATING VALVE.  PERFORMED BLEED HEALTH MONITERING CHECK IAW MCC REQUEST, OPS CHECKED GOOD IAW AMM 36-11-00.
